# SDR SWAA2013022513060

- Difficulty date: February 12, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 29,589 hours, 17,139 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100041
- Part serial: IC0506
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FWD SPAR STA 120.3, 120.3 RIB FWD LOWER INBD FLANGE CRACKED.  REPAIRED RIB IAW EA.
